Did you get the reading for your MRI or are you looking at films? Some stuff looks pretty weird on MRIs. I've had head trauma, was stabbed in the temple and my ex had some brain problems, and my son has epilepsy due to a problem in his parietal lobe. I have diffuse atrophy of the brain, a sign of early aging, my brain is twenty years older than it should be. At any rate, I agree with the others about
relaxing. Are you functioning all right mentally and intellectually? This might be something you always had since birth. We only use a tenth of our brains. It may be a shadow, nothing wrong at all. I've known people with holes in their brains from drugs and they ended up being fine, you wouldn't know anything was wrong with them. If you are not having some symptoms, then hopefully it will be nothing to worry about
. The brain has lots of wrinkles and it is normal as we age for the brain to change, have fewer wrinkles or some atrophy, like I have, but mine is spread out through my brain. The main thing is that you are doing alright and aren't going bonkers and your doc knows and will likely follow up with a more focused MRI on that particular area to check out for sure that it is only a shadow and nothing else. I'm sorry you have this scary thing happen and I know it is really scary when something like that shows up. But don't worry too much because lots of times it's just nothing, like they say, a shadow, that's all. Please let us know what happens and if there is a problem. Best wishes and prayers.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments